Alert archive / Missouri / Freeze Warnings in 2017
Freeze Warning 4, NWS Kansas City, MO
NWS Kansas City, MO issued this freeze warning at Mar 13, 2017, 12:50 PM CDT for 29 counties in Missouri; 7 counties in Kansas. It took effect at Mar 14, 2017, 10:00 PM CDT. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 13, 2017, 12:50 PM CDT (17:50 UTC)
- In effect from
- Mar 14, 2017, 10:00 PM CDT
- Expired
- Mar 15, 2017, 12:00 PM CDT
- In force
- 14 hr
- Issued by
- NWS Kansas City, MO
All 36 counties
Atchison County, KS, Doniphan County, KS, Johnson County, KS, Leavenworth County, KS, Linn County, KS, Miami County, KS, Wyandotte County, KS, Adair County, MO, Andrew County, MO, Bates County, MO, Buchanan County, MO, Caldwell County, MO, Carroll County, MO, Cass County, MO, Chariton County, MO, Clay County, MO, Clinton County, MO, Cooper County, MO, Daviess County, MO, DeKalb County, MO, Grundy County, MO, Henry County, MO, Holt County, MO, Howard County, MO, Jackson County, MO, Johnson County, MO, Lafayette County, MO, Linn County, MO, Livingston County, MO, Macon County, MO, Pettis County, MO, Platte County, MO, Randolph County, MO, Ray County, MO, Saline County, MO, Sullivan County, MO
The radar
The Pleasant Hill radar (KEAX), 65 km from the middle of the area, began a volume at 17:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 5.8 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 838 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
871 WWUS73 KEAX 131750 NPWEAX URGENT - WEATHER MESSAGE National Weather Service Kansas City/Pleasant Hill MO 1250 PM CDT Mon Mar 13 2017 KSZ060-MOZ040-045-046-053-054-141200- /O.NEW.KEAX.FZ.W.0003.170314T0500Z-170314T1700Z/ /O.NEW.KEAX.FZ.W.0004.170315T0300Z-170315T1700Z/ Linn KS-Howard-Pettis-Cooper-Bates-Henry- Including the cities of Pleasanton, La Cygne, Mound City, Fayette, Glasgow, New Franklin, Sedalia, Boonville, Butler, Adrian, Rich Hill, Clinton, and Windsor 1250 PM CDT Mon Mar 13 2017 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CDT TUESDAY... ...FREEZE WARNING IN EFFECT FROM 10 PM TUESDAY TO NOON CDT WEDNESDAY... The National Weather Service in Kansas City/Pleasant Hill has issued a Freeze Warning, which is in effect from midnight tonight to noon CDT Tuesday. A Freeze Warning has also been issued from 10 PM Tuesday to noon CDT Wednesday. * TEMPERATURE...Temperatures will be below freezing for several hours both nights...with readings cooling into the middle 20s by Tuesday morning and into the upper teens to lower 20s by Wednesday morning. * IMPACTS...Several hours of a hard freeze will likely kill or badly damage susceptible plants and trees in these areas that have experienced an anomalous early growing season. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ Blair
6 follow-up statements
525 WWUS73 KEAX 140800 NPWEAX URGENT - WEATHER MESSAGE National Weather Service Kansas City/Pleasant Hill MO 300 AM CDT Tue Mar 14 2017 KSZ060-MOZ040-045-046-053-054-141715- /O.CON.KEAX.FZ.W.0003.000000T0000Z-170314T1700Z/ /O.CON.KEAX.FZ.W.0004.170315T0300Z-170315T1700Z/ Linn KS-Howard-Pettis-Cooper-Bates-Henry- Including the cities of Pleasanton, La Cygne, Mound City, Fayette, Glasgow, New Franklin, Sedalia, Boonville, Butler, Adrian, Rich Hill, Clinton, and Windsor 300 AM CDT Tue Mar 14 2017 ...FREEZE WARNING REMAINS IN EFFECT UNTIL NOON CDT TODAY... ...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO NOON CDT WEDNESDAY... * TEMPERATURE...Will fall below freezing by sunset tonight and remain below freezing through mid-morning Wednesday. Overnight lows will be in the upper teens and lower 20s. * IMPACTS...A prolonged hard freeze will likely kill or badly damage susceptible plants and trees in areas that have experienced an anomalously early growing season. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$
056 WWUS73 KEAX 141704 NPWEAX URGENT - WEATHER MESSAGE National Weather Service Kansas City/Pleasant Hill MO 1204 PM CDT Tue Mar 14 2017 KSZ060-MOZ040-045-046-053-054-150115- /O.EXP.KEAX.FZ.W.0003.000000T0000Z-170314T1700Z/ /O.CON.KEAX.FZ.W.0004.170315T0300Z-170315T1700Z/ Linn KS-Howard-Pettis-Cooper-Bates-Henry- Including the cities of Pleasanton, La Cygne, Mound City, Fayette, Glasgow, New Franklin, Sedalia, Boonville, Butler, Adrian, Rich Hill, Clinton, and Windsor 1204 PM CDT Tue Mar 14 2017 ...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO NOON CDT WEDNESDAY... ...FREEZE WARNING THAT WAS PREVIOUSLY IN EFFECT UNTIL NOON TODAY HAS EXPIRED... * TEMPERATURE...Will fall into the upper teens to lower 20s tonight through Wednesday morning. * IMPACTS...A prolonged hard freeze will likely kill or badly damage susceptible plants and trees in areas that have experienced an anomalously early growing season. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ KSZ025-057-102>105-MOZ011>017-020>025-028>033-037>039-043-044- 150115- /O.EXA.KEAX.FZ.W.0004.170315T0300Z-170315T1700Z/ Atchison KS-Miami-Doniphan-Leavenworth-Wyandotte-Johnson KS-Holt- Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton- Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll- Chariton-Randolph-Jackson-Lafayette-Saline-Cass-Johnson MO- Including the cities of Atchison, Paola, Osawatomie, Louisburg, Wathena, Elwood, Troy, Highland, Fort Leavenworth, Leavenworth, Lansing, Kansas City Kansas, Overland Park, Stanley, Olathe, Shawnee, Lenexa, Mound City, Oregon, Maitland, Forest City, Craig, Savannah, Country Club Villa, Maysville, Stewartsville, Osborn, Union Star, Clarksdale, Gallatin, Jamesport, Trenton, Milan, Green City, Kirksville, St. Joseph Airport, St. Joseph, Cameron, Plattsburg, Lathrop, Hamilton, Braymer, Polo, Breckenridge, Chillicothe, Brookfield, Marceline, Macon, La Plata, Parkville, Platte City, Riverside, Weatherby Lake, Weston, Gladstone, Liberty, Excelsior Springs, Richmond, Lawson, Carrollton, Salisbury, Brunswick, Keytesville, Moberly, Kansas City, Independence, Odessa, Higginsville, Lexington, Concordia, Marshall, Belton, Raymore, Harrisonville, Pleasant Hill, and Warrensburg 1204 PM CDT Tue Mar 14 2017 ...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO NOON CDT WEDNESDAY... The National Weather Service in Kansas City/Pleasant Hill has issued a Freeze Warning, which is in effect from 10 PM this evening to noon CDT Wednesday. * TEMPERATURE...Will fall into the upper teens to lower 20s tonight through Wednesday morning. * IMPACTS...A prolonged hard freeze will likely kill or badly damage susceptible plants and trees in areas that have experienced an anomalously early growing season. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ Laflin
489 WWUS73 KEAX 142042 NPWEAX URGENT - WEATHER MESSAGE National Weather Service Kansas City/Pleasant Hill MO 342 PM CDT Tue Mar 14 2017 KSZ025-057-060-102>105-MOZ011>017-020>025-028>033-037>040-043>046- 053-054-150915- /O.CON.KEAX.FZ.W.0004.170315T0300Z-170315T1700Z/ Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte- Johnson KS-Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair- Buchanan-Clinton-Caldwell-Livingston-Linn MO-Macon-Platte-Clay- Ray-Carroll-Chariton-Randolph-Jackson-Lafayette-Saline-Howard- Cass-Johnson MO-Pettis-Cooper-Bates-Henry- Including the cities of Atchison, Paola, Osawatomie, Louisburg, Pleasanton, La Cygne, Mound City, Wathena, Elwood, Troy, Highland, Fort Leavenworth, Leavenworth, Lansing, Kansas City Kansas, Overland Park, Stanley, Olathe, Shawnee, Lenexa, Oregon, Maitland, Forest City, Craig, Savannah, Country Club Villa, Maysville, Stewartsville, Osborn, Union Star, Clarksdale, Gallatin, Jamesport, Trenton, Milan, Green City, Kirksville, St. Joseph Airport, St. Joseph, Cameron, Plattsburg, Lathrop, Hamilton, Braymer, Polo, Breckenridge, Chillicothe, Brookfield, Marceline, Macon, La Plata, Parkville, Platte City, Riverside, Weatherby Lake, Weston, Gladstone, Liberty, Excelsior Springs, Richmond, Lawson, Carrollton, Salisbury, Brunswick, Keytesville, Moberly, Kansas City, Independence, Odessa, Higginsville, Lexington, Concordia, Marshall, Fayette, Glasgow, New Franklin, Belton, Raymore, Harrisonville, Pleasant Hill, Warrensburg, Sedalia, Boonville, Butler, Adrian, Rich Hill, Clinton, and Windsor 342 PM CDT Tue Mar 14 2017 ...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO NOON CDT WEDNESDAY... * TEMPERATURE...Will fall into the upper teens to lower 20s tonight through Wednesday morning. * IMPACTS...A prolonged hard freeze will likely kill or badly damage susceptible plants and trees in areas that have experienced an anomalously early growing season. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$
107 WWUS73 KEAX 150803 NPWEAX URGENT - WEATHER MESSAGE National Weather Service Kansas City/Pleasant Hill MO 303 AM CDT Wed Mar 15 2017 KSZ025-057-060-102>105-MOZ011>017-020>025-028>033-037>040-043>046- 053-054-151700- /O.CON.KEAX.FZ.W.0004.000000T0000Z-170315T1700Z/ Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte- Johnson KS-Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair- Buchanan-Clinton-Caldwell-Livingston-Linn MO-Macon-Platte-Clay- Ray-Carroll-Chariton-Randolph-Jackson-Lafayette-Saline-Howard- Cass-Johnson MO-Pettis-Cooper-Bates-Henry- Including the cities of Atchison, Paola, Osawatomie, Louisburg, Pleasanton, La Cygne, Mound City, Wathena, Elwood, Troy, Highland, Fort Leavenworth, Leavenworth, Lansing, Kansas City Kansas, Overland Park, Stanley, Olathe, Shawnee, Lenexa, Oregon, Maitland, Forest City, Craig, Savannah, Country Club Villa, Maysville, Stewartsville, Osborn, Union Star, Clarksdale, Gallatin, Jamesport, Trenton, Milan, Green City, Kirksville, St. Joseph Airport, St. Joseph, Cameron, Plattsburg, Lathrop, Hamilton, Braymer, Polo, Breckenridge, Chillicothe, Brookfield, Marceline, Macon, La Plata, Parkville, Platte City, Riverside, Weatherby Lake, Weston, Gladstone, Liberty, Excelsior Springs, Richmond, Lawson, Carrollton, Salisbury, Brunswick, Keytesville, Moberly, Kansas City, Independence, Odessa, Higginsville, Lexington, Concordia, Marshall, Fayette, Glasgow, New Franklin, Belton, Raymore, Harrisonville, Pleasant Hill, Warrensburg, Sedalia, Boonville, Butler, Adrian, Rich Hill, Clinton, and Windsor 303 AM CDT Wed Mar 15 2017 ...FREEZE WARNING REMAINS IN EFFECT UNTIL NOON CDT TODAY... * TEMPERATURE...Widespread readings in the upper teens to lower 20s will warm to above freezing by noon. * IMPACTS...A prolonged hard freeze will likely kill or badly damage susceptible plants and trees in areas that have experienced an anomalously early growing season. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$
615 WWUS73 KEAX 150842 NPWEAX URGENT - WEATHER MESSAGE National Weather Service Kansas City/Pleasant Hill MO 342 AM CDT Wed Mar 15 2017 MOZ014>017-022>025-031>033-039-040-046-151700- /O.NEW.KEAX.FZ.W.0005.170316T0300Z-170316T1500Z/ /O.CON.KEAX.FZ.W.0004.000000T0000Z-170315T1700Z/ Daviess-Grundy-Sullivan-Adair-Caldwell-Livingston-Linn MO-Macon- Carroll-Chariton-Randolph-Saline-Howard-Cooper- Including the cities of Gallatin, Jamesport, Trenton, Milan, Green City, Kirksville, Hamilton, Braymer, Polo, Breckenridge, Chillicothe, Brookfield, Marceline, Macon, La Plata, Carrollton, Salisbury, Brunswick, Keytesville, Moberly, Marshall, Fayette, Glasgow, New Franklin, and Boonville 342 AM CDT Wed Mar 15 2017 ...FREEZE WARNING REMAINS IN EFFECT UNTIL NOON CDT TODAY... ...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 10 AM CDT THURSDAY... The National Weather Service in Kansas City/Pleasant Hill has issued a Freeze Warning, which is in effect from 10 PM this evening to 10 AM CDT Thursday. * TEMPERATURE...Temperatures in the upper teens early this morning will rise to above freezing by noon. Temperatures will fall into the middle to upper 20s tonight. * IMPACTS...A prolonged hard freeze will likely kill or badly damage susceptible plants and trees in areas that have experienced an anomalously early growing season. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ KSZ025-057-060-102>105-MOZ011>013-020-021-028>030-037-038-043>045- 053-054-151700- /O.CON.KEAX.FZ.W.0004.000000T0000Z-170315T1700Z/ Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte- Johnson KS-Holt-Andrew-De Kalb-Buchanan-Clinton-Platte-Clay-Ray- Jackson-Lafayette-Cass-Johnson MO-Pettis-Bates-Henry- Including the cities of Atchison, Paola, Osawatomie, Louisburg, Pleasanton, La Cygne, Mound City, Wathena, Elwood, Troy, Highland, Fort Leavenworth, Leavenworth, Lansing, Kansas City Kansas, Overland Park, Stanley, Olathe, Shawnee, Lenexa, Oregon, Maitland, Forest City, Craig, Savannah, Country Club Villa, Maysville, Stewartsville, Osborn, Union Star, Clarksdale, St. Joseph Airport, St. Joseph, Cameron, Plattsburg, Lathrop, Parkville, Platte City, Riverside, Weatherby Lake, Weston, Gladstone, Liberty, Excelsior Springs, Richmond, Lawson, Kansas City, Independence, Odessa, Higginsville, Lexington, Concordia, Belton, Raymore, Harrisonville, Pleasant Hill, Warrensburg, Sedalia, Butler, Adrian, Rich Hill, Clinton, and Windsor 342 AM CDT Wed Mar 15 2017 ...FREEZE WARNING REMAINS IN EFFECT UNTIL NOON CDT TODAY... * TEMPERATURE...Widespread readings in the upper teens to lower 20s will warm to above freezing by noon. * IMPACTS...A prolonged hard freeze will likely kill or badly damage susceptible plants and trees in areas that have experienced an anomalously early growing season. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$
148 WWUS73 KEAX 151729 NPWEAX URGENT - WEATHER MESSAGE National Weather Service Kansas City/Pleasant Hill MO 1229 PM CDT Wed Mar 15 2017 MOZ014>017-022>025-031>033-039-040-046-160900- /O.EXP.KEAX.FZ.W.0004.000000T0000Z-170315T1700Z/ /O.CON.KEAX.FZ.W.0005.170316T0300Z-170316T1500Z/ Daviess-Grundy-Sullivan-Adair-Caldwell-Livingston-Linn MO-Macon- Carroll-Chariton-Randolph-Saline-Howard-Cooper- Including the cities of Gallatin, Jamesport, Trenton, Milan, Green City, Kirksville, Hamilton, Braymer, Polo, Breckenridge, Chillicothe, Brookfield, Marceline, Macon, La Plata, Carrollton, Salisbury, Brunswick, Keytesville, Moberly, Marshall, Fayette, Glasgow, New Franklin, and Boonville 1229 PM CDT Wed Mar 15 2017 ...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM CDT THURSDAY... ...FREEZE WARNING PREVIOUSLY IN EFFECT UNTIL NOON HAS EXPIRED... * TEMPERATURE...Temperatures will fall into the upper 20s to lower 30s tonight. * IMPACTS...A prolonged hard freeze will likely kill or badly damage susceptible plants and trees in areas that have experienced an anomalously early growing season. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ KSZ025-057-060-102>105-MOZ011>013-020-021-028>030-037-038-043>045- 053-054-151830- /O.EXP.KEAX.FZ.W.0004.000000T0000Z-170315T1700Z/ Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte- Johnson KS-Holt-Andrew-De Kalb-Buchanan-Clinton-Platte-Clay-Ray- Jackson-Lafayette-Cass-Johnson MO-Pettis-Bates-Henry- Including the cities of Atchison, Paola, Osawatomie, Louisburg, Pleasanton, La Cygne, Mound City, Wathena, Elwood, Troy, Highland, Fort Leavenworth, Leavenworth, Lansing, Kansas City Kansas, Overland Park, Stanley, Olathe, Shawnee, Lenexa, Oregon, Maitland, Forest City, Craig, Savannah, Country Club Villa, Maysville, Stewartsville, Osborn, Union Star, Clarksdale, St. Joseph Airport, St. Joseph, Cameron, Plattsburg, Lathrop, Parkville, Platte City, Riverside, Weatherby Lake, Weston, Gladstone, Liberty, Excelsior Springs, Richmond, Lawson, Kansas City, Independence, Odessa, Higginsville, Lexington, Concordia, Belton, Raymore, Harrisonville, Pleasant Hill, Warrensburg, Sedalia, Butler, Adrian, Rich Hill, Clinton, and Windsor 1229 PM CDT Wed Mar 15 2017 ...FREEZE WARNING PREVIOUSLY IN EFFECT UNTIL NOON HAS EXPIRED... Temperatures have risen to near or above the freezing mark early this afternoon, allowing the freeze warning to expire. Lows are expected to briefly fall into the lower 30s tonight, but should not stay below freezing long enough to cause damage. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this freeze warning went out at Mar 13, 12:25 PM CDT, 25 minutes earlier.
Area forecast discussion, Mar 13, 12:25 PM CDT, 25 minutes before
AREA FORECAST DISCUSSION National Weather Service Kansas City/Pleasant Hill MO 1225 PM CDT Mon Mar 13 2017 .Discussion... Issued at 323 AM CDT MON MAR 13 2017 Strong shortwave trough is currently diving south along the Missouri River valley. This wave should begin to turn more to the east as it moves through our forecast area, coincidentally roughly following the Missouri River. With this track, the bulk of precipitation will remain north of the forecast area, but northeastern MO may see up to an inch while areas to the west see a dusting. With the strong PV anomaly tracking overhead, low-level lapse rates will steepen, particularly across northern MO. This may result in snow showers and/or graupel as the steep lapse rates enter into the snow growth region. Colder than normal temperatures will persist in the wake of this system. Regarding headlines for freezing temperatures due to early emergence of sensitive vegetation, will punt to the day shift to allow for more coordination with partners. Will continue to mention the well below freezing temperatures in the HWO briefing packet though. As the shortwave deepens to our east, producing a major snow storm for the Mid Atlantic through New England, upper ridging will strengthen to our west. At the inflection of the deepening eastern trough and the building western ridge, a narrow corridor of light snow looks possible. This area looks most probable from eastern NE/western IA into eastern KS and western MO late Monday night through Tuesday morning as weak isentropic ascent overspreads the region. This is not expected to bring much, if any, new snow to the area though. A similar scenario is expected Wednesday morning. Again, little or now accumulation is expected. The next chance for precipitation looks to be Friday. A weak front should move through the area, providing enough lift within a warm advection regime to get a few showers and storms going. Otherwise temperatures may begin to get closer to normal levels Thursday. Although there is large amount of model spread with afternoon temperatures. The GFS, being the wettest, keeps temperatures well below normal. But the ECMWF and the Canadian warm things into the upper 50s. Models are in better agreement Friday and into the weekend and it looks like temperatures in the 60s can be expected Friday and Saturday. Temperatures look to climb into the 70s on Sunday with all models showing strong warm advection. && .Aviation...(For the 18Z TAFS through 18Z Tuesday Afternoon) Issued at 1219 PM CDT MON MAR 13 2017 Freezing drizzle will exit terminal space by the start of the TAF period. MVFR stratus will be expected until cigs rise some during the mid-afternoon to potentially low-end VFR. MVFR stratus is anticipated to hold through the remainder of the period. Wind speeds will gradually relax and veer with time. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && Discussion...CDB Aviation...Blair
Hazardous weather outlook, Mar 13, 5:14 AM CDT, 7 hours 36 minutes before
Hazardous Weather Outlook National Weather Service Kansas City/Pleasant Hill MO 514 AM CDT Mon Mar 13 2017 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-141015- Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS- Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton- Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton- Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis- Cooper-Bates-Henry- 514 AM CDT Mon Mar 13 2017 This hazardous weather outlook is for northwest...north central and west central Missouri...as well as extreme eastern Kansas. .DAY ONE...Today and Tonight A hard freeze is expected tonight with lows in the lower 20s. Light snow may accumulate up to a dusting across far northern Missouri today. More detailed information can be accessed at... http://www.weather.gov/eax/hwo .DAYS TWO THROUGH SEVEN...Tuesday through Sunday A hard freeze is expected Tuesday night. More detailed information can be accessed at... http://www.weather.gov/eax/hwo
In the hours before
Special weather statement, Mar 13, 11:36 AM CDT, 1 hour 14 minutes before
Special Weather Statement National Weather Service Kansas City/Pleasant Hill 1136 AM CDT Mon Mar 13 2017 KSZ057-060-103>105-MOZ028>033-037>040-043>046-053-054-131845- Miami-Linn KS-Leavenworth-Wyandotte-Johnson KS-Platte-Clay-Ray- Carroll-Chariton-Randolph-Jackson-Lafayette-Saline-Howard-Cass- Johnson MO-Pettis-Cooper-Bates-Henry- Including the cities of Paola, Osawatomie, Louisburg, Pleasanton, La Cygne, Mound City, Fort Leavenworth, Leavenworth, Lansing, Kansas City Kansas, Overland Park, Stanley, Olathe, Shawnee, Lenexa, Parkville, Platte City, Riverside, Weatherby Lake, Weston, Gladstone, Liberty, Excelsior Springs, Richmond, Lawson, Carrollton, Salisbury, Brunswick, Keytesville, Moberly, Kansas City, Independence, Odessa, Higginsville, Lexington, Concordia, Marshall, Fayette, Glasgow, New Franklin, Belton, Raymore, Harrisonville, Pleasant Hill, Warrensburg, Sedalia, Boonville, Butler, Adrian, Rich Hill, Clinton, and Windsor 1136 AM CDT Mon Mar 13 2017 ...Light Freezing Drizzle Expected Through Early Afternoon... Light freezing drizzle has developed across the area and will continue to impact areas along the Interstate 70 corridor and points south. This includes the Kansas City Metro area. Elevated surfaces and bridges are at highest risk to develop a glaze over the next hour. Slow down and use caution when traveling along area roadways. Blair
Special weather statement, Mar 13, 12:50 PM CDT, 0 minutes before
Special Weather Statement National Weather Service Kansas City/Pleasant Hill 1250 PM CDT Mon Mar 13 2017 KSZ025-057-102>105-MOZ001>008-011>017-020>025-028>033-037>039-043- 044-141200- Atchison KS-Miami-Doniphan-Leavenworth-Wyandotte-Johnson KS- Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan- Clinton-Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll- Chariton-Randolph-Jackson-Lafayette-Saline-Cass-Johnson MO- Including the cities of Atchison, Paola, Osawatomie, Louisburg, Wathena, Elwood, Troy, Highland, Fort Leavenworth, Leavenworth, Lansing, Kansas City Kansas, Overland Park, Stanley, Olathe, Shawnee, Lenexa, Tarkio, Rockport, Fairfax, Maryville, Grant City, Albany, Stanberry, King City, Bethany, Princeton, Mercer, Unionville, Lancaster, Queen City, Greentop, Downing, Glenwood, Mound City, Oregon, Maitland, Forest City, Craig, Savannah, Country Club Villa, Maysville, Stewartsville, Osborn, Union Star, Clarksdale, Gallatin, Jamesport, Trenton, Milan, Green City, Kirksville, St. Joseph Airport, St. Joseph, Cameron, Plattsburg, Lathrop, Hamilton, Braymer, Polo, Breckenridge, Chillicothe, Brookfield, Marceline, Macon, La Plata, Parkville, Platte City, Riverside, Weatherby Lake, Weston, Gladstone, Liberty, Excelsior Springs, Richmond, Lawson, Carrollton, Salisbury, Brunswick, Keytesville, Moberly, Kansas City, Independence, Odessa, Higginsville, Lexington, Concordia, Marshall, Belton, Raymore, Harrisonville, Pleasant Hill, and Warrensburg 1250 PM CDT Mon Mar 13 2017 ...Freezing Overnight Low Temperatures Expected... Very warm temperatures during the late winter months resulted in an anomalous early growing season across portions of Missouri. While the most aggressive widespread blooming of trees and plants have occurred over portions of southern and central Missouri, some vegetation has begun to bloom in other areas of northern Missouri and eastern Kansas. Low temperatures tonight into Tuesday morning are expected to fall into the lower to middle 20s. Even colder temperatures are anticipated by Wednesday morning, with lows in the middle teens to lower 20s. These temperatures will result in a hard freeze, and will likely kill or badly damage any early vegetation left unprotected. Blair
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 13, 12:50 PM CDT | Freeze Warning | EAX | Bates, Cooper, Henry, Howard, Pettis | 23 hr |
Nearby
Freeze Warnings in Missouri, 2017Freeze Warnings in Kansas, 2017Every freeze warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.